EconPapers    
Economics at your fingertips  
 

Testing for Stochastic Dominance Efficiency

Olivier Scaillet () and Nikolas Topaloglou

Journal of Business & Economic Statistics, 2010, vol. 28, issue 1, 169-180

Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (41) Track citations by RSS feed

Downloads: (external link)
http://pubs.amstat.org/doi/abs/10.1198/jbes.2009.06167 full text (application/pdf)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Testing foe Stochastic Dominance Efficiency (2006)
Working Paper: Testing for Stochastic Dominance Efficiency (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:28:i:1:y:2010:p:169-180

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2021-04-08
Handle: RePEc:bes:jnlbes:v:28:i:1:y:2010:p:169-180